# SDR AALA202401245878

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 68,229 hours, 31,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED EMERGENCY LIGHTS WERE INTERMITTENT THROUGHOUT ENTIRE CABIN. REPLACED RELAY (8WL) ((AALA202401248428)), DIODE (1158VD) ((AALA202401244430)) AND SWITCH (4WL) ((AALA202401245878)). PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM PER AMM 33-51-00-710-001.
